Department Mathematics and Information Technology
Organisational unit: Departments and Institutes
Research output
- 2019
- Published
The finiteness property for shift radix systems with general parameters
Pethõ, A., Thuswaldner, J. & Weitzer, M. F., 2019, In: INTEGERS: Electronic Journal of Combinatorial Number Theory. 19.2019, 20 p., A50.Research output: Contribution to journal › Article › Research › peer-review
- Published
Variational Regret Bounds for Reinforcement Learning
Ortner, R., Gajane, P. & Auer, P., 2019.Research output: Contribution to conference › Paper › peer-review
- Published
Variational Regret Bounds for Reinforcement Learning
Ortner, R., Gajane, P. & Auer, P., 2019, Proceedings of The 35th Uncertainty in Artificial Intelligence Conference, UAI 2019. p. 81-90Research output: Chapter in Book/Report/Conference proceeding › Conference contribution
- 2018
- Published
Existence, Uniqueness and Comparison Results for BSDEs with Lévy Jumps in an Extended Monotonic Generator Setting
Geiss, C. & Steinicke, A., 28 Dec 2018, In: Probability, uncertainty and quantitative risk.Research output: Contribution to journal › Article › Research › peer-review
- Published
Infinite arc-transitive and highly-arc-transitive digraphs
Möller, R. G., Potočnik, P. & Seifter, N., 4 Dec 2018, In: European journal of combinatorics. 77.2019, March, p. 78-89 12 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
The Second Kummer Function with Matrix Parameters and Its Asymptotic Behaviour
Hausenblas, E. & Wehowar, G., 2 Dec 2018, In: Abstract and applied analysis. 2018, 2018, p. 1-8 8 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Sharply k-arc-transitive-digraphs: Finite and infinite examples
Möller, R. G., Potočnik, P. & Seifter, N., 30 Nov 2018, In: Discrete mathematics. 342.2019, 3, p. 768-776 9 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Cut-and-Project Schemes for Pisot Family Substitution Tilings
Lee, J.-Y., Akiyama, S. & NAGAI, Y., 16 Oct 2018, In: Symmetry / Molecular Diversity Preservation International (MDPI) . 10.2018, 9, 9 p., 511.Research output: Contribution to journal › Article › Research › peer-review
- Published
Global solutions to stochastic Volterra equations driven by Lévy noise
Hausenblas, E. & Kovács, M., 15 Oct 2018, In: Fractional calculus and applied analysis. 21.2018, 5, p. 1170 - 1202 33 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Online learning with randomized feedback graphs for optimal PUE attacks in cognitive radio networks
Dabaghchian, M., Alipour-Fanid, A., Zeng, K., Wang, Q. & Auer, P., 1 Oct 2018, In: IEEE ACM transactions on networking. 26, 5, p. 2268-2281 14 p., 8466108.Research output: Contribution to journal › Article › Research › peer-review
- Published
Characterization of rational matrices that admit finite digit systems
Jankauskas, J. & Thuswaldner, J., 6 Aug 2018, In: Linear algebra and its applications. 557.2018, November, p. 350-358 9 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Profile of solutions for non-local equations with critical and supercritical nonlinearities
Mukherjee, D., 1 Jul 2018, In: Communications in Contemporary Mathematics : CCM .Research output: Contribution to journal › Article › Research › peer-review
- Published
Vertex-transitive direct products of graphs
Imrich, W. & Hammack, R. H., 2 Jun 2018, In: The journal of combinatorics. 2018, 25, no. 2, 16 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Sign changing solutions of p-fractional equations with concave-convex nonlinearities
Bhakta, M. & Mukherjee, D., 1 Jun 2018, In: Topological methods in nonlinear analysis. 51, No. 2, 1230-3429, p. 511-544Research output: Contribution to journal › Article › Research › peer-review
- Published
Number systems over orders
Pethõ, A. & Thuswaldner, J., 18 May 2018, In: Monatshefte für Mathematik. 187.2018, 4, p. 681-704 24 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Stochastic reaction-diffusion equations driven by jump processes
Brzeźniak, Z., Hausenblas, E. & Razafimandimby, P., 11 May 2018, In: Potential analysis. 2018, 49, p. 131-201 70 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Cartesian products of directed graphs with loops
Imrich, W. & Peterin, I., 2 May 2018, In: Discrete mathematics. 2018, 341, no. 5, p. 1336 - 1343 8 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Nonlinear filtering with correlated Lévy noise characterized by copulas
Hausenblas, E. & Fernando, P., 1 May 2018, In: Brazilian Journal of Probability and Statistics. 32.2018, 2, p. 374–421 45 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
A novel approach for modeling surface effects in hydrodynamic lubrication
Pusterhofer, M., Bergmann, P., Summer, F., Grün, F. & Brand, C., 12 Mar 2018, In: Lubricants. 6, 1, 27.Research output: Contribution to journal › Article › Research › peer-review
- Published
Geometrical Models for a Class of Reducible Pisot Substitutions
Loridant, B. & Minervino, M., 16 Feb 2018, In: Discrete and computational geometry. 60.2018, 4, p. 981-1028 48 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Lifetime assessment of cast aluminium components based on CT-evaluated microstructural defects
Aigner, R., Stoschka, M., Leitner, M., Schneller, W. & Thuswaldner, J., 6 Feb 2018. 1 p.Research output: Contribution to conference › Poster › Research
- Published
Adaptively Tracking the Best Arm with an Unknown Number of Distribution Changes
Auer, P., Gajane, P. & Ortner, R., 2018.Research output: Contribution to conference › Paper › peer-review
- Published
Adaptively Tracking the Best Arm with an Unknown Number of Distribution Changes
Auer, P., Gajane, P. & Ortner, R., 2018.Research output: Contribution to conference › Poster › Research › peer-review
- Published
Application of Regression Analysis for Throughput Prediction in the Order Picking Process
Lahovnik, J., 2018Research output: Thesis › Master's Thesis
- Published
A Sliding-Window Approach for Reinforcement Learning in MDPs with Arbitrarily Changing Rewards and Transitions.
Gajane, P., Ortner, R. & Auer, P., 2018.Research output: Contribution to conference › Paper › peer-review
- Published
Comparison of a Deterministic and a Stochastic Approach for a Bi-Objective Constrained Optimization Problem
Grablowitz, L., 2018Research output: Thesis › Master's Thesis
- Published
Decompositions of a matrix by means of its dual matrices with applications
Kim, I.-P. & Kräuter, A., 2018, In: Linear algebra and its applications. 537.2018, 15 January, p. 100-117 8 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Efficient Bias-Span-Constrained Exploration-Exploitation in Reinforcement Learning
Fruit, R., Pirotta, M., Lazaric, A. & Ortner, R., 2018, Proceedings of the 35th International Conference on Machine Learning, ICML 2018. Vol. PMLR 80. p. 1578-1586Research output: Chapter in Book/Report/Conference proceeding › Conference contribution
- Published
Equilibrium Models for Asset Bubbles : A Regime Switching and a Lévy Model Approach
Wehowar, G., 2018Research output: Thesis › Doctoral Thesis
- Published
Guest Editors' Foreword
Ortner, R. & Ulrich Simon, H., 2018, In: Theoretical Computer Science. 742Research output: Contribution to journal › Article › Research
- Published
Implicit Euler method for numerical solution of nonlinear stochastic partial differential equations with multiplicative trace class noise
Hausenblas, E., Kamrani, M. & Hosseini, M., 2018, In: Mathematical Methods in the Applied Sciences. p. 1-20 20 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Multiplicity results for (p, q) fractional elliptic equations involving critical nonlinearities
Bhakta, M. & Mukherjee, D., 2018, In: Advances in Differential Equations. Vol 24, 3/4, p. 185-228Research output: Contribution to journal › Article › Research › peer-review
- Published
Nonlinear filtering with correlated Lévy noise characterized by copulas
Hausenblas, E. & Fernando, B. P. W., 2018, In: Brazilian Journal of Probability and Statistics. 32, 2, p. 250-274 24 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Numerical approximation of stochastic evolution equations: Convergence in scale of Hilbert spaces
Bessaih, H., Hausenblas, E., Randrianasolo, T. A. & Razafimandimby, P., 2018, In: Journal of computational and applied mathematics. 343.2018, 1 December, p. 250-274 25 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Numerical approximations of nonlinear stochastic partial differential equations appearing in fluid dynamics
Randrianasolo, T. A., 2018Research output: Thesis › Doctoral Thesis
- Published
On certain multiples of Littlewood and Newman polynomials
Drungilas, P., Jankauskas, J., Junevičius, G., Klebonas, L. & Šiurys, J., 2018, In: Taehan-Suhakhoe-hoebo = Bulletin of the Korean Mathematical Society. 55.2018, 5, p. 1491-1501 11 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
On Littlewood and Newman polynomial multiples of Borwein polynomials
Drungilas, P., Jankauskas, J. & Šiurys, J., 2018, In: Mathematics of computation. 87.2018, 311, p. 1523-1541 19 p.Research output: Contribution to journal › Article › Research › peer-review
- 2017
- Published
Big subsets with small boundaries in a graph with a vertex-transitive group of automorphisms
Seifter, N. & Trofimov, V. I., 2 Dec 2017, In: Izvestija Rossijskoj Akademii Nauk. Serija matematičeskaja . 81.2017, 1, p. 137-155 19 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Distinguishing Cartesian Products of Countable Graphs
Estaji, E., Imrich, W., Kalinowski, R., Pilsniak, M. & Tucker, T., 1 Dec 2017, In: Discussiones mathematicae / Graph theory. 37.2017, 1, p. 155-164 10 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Symmetry breaking in graphs
Imrich, W., 1 Nov 2017, In: Notices of the South African Mathematical Society. 2017, ???Research output: Contribution to journal › Article › Research
- Published
Graph theory
Beineke, L. W., Gross, J. L., Maurer, S. B., Scheinerman, E. R., Plummer, M. D., Manvel, B., Piperno, A., Lauri, J., White, A. T., Haynes, T. W., Henning, M. A., Hurlbert, G., Gallian, J. A., Stockmeyer, P. K., Chudnovsky, M., Doob, M., Krebs, M., Shaheen, A., Hammack, R. & Klavžar, S. & 3 others, , 19 Oct 2017, Handbook of Discrete and Combinatorial Mathematics, Second Edition. p. 569-691 123 p.Research output: Chapter in Book/Report/Conference proceeding › Chapter › Research
- Published
PSE-AP V1.0: software for predicting the segregation energy based on atom positions
Antenreiter, M., 6 Oct 2017Research output: Non-textual form › Software › Research
- Published
On a theorem of Halin
Imrich, W. & Smith, S. M., 1 Oct 2017, In: Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg . 87.2017, October, p. 289-297 9 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Stochastic Reaction-diffusion Equations Driven by Jump Processes
Brzeźniak, Z., Hausenblas, E. & Razafimandimby, P., 21 Sept 2017, In: Potential analysis. 49.2018, July, p. 131-201 71 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
The cost of distinguishing graphs
Boutin, D. & Imrich, W., 20 Jul 2017, In: Lecture note series / London Mathematical Society . 2017, 436, p. 104-119Research output: Contribution to journal › Article › Research › peer-review
- Published
Bounds for Distinguishing Invariantsof Infinite Graphs
Imrich, W., Kalinowski, R., Skekarrizy, M. H. & Pilsniak, M., 14 Jul 2017, In: The journal of combinatorics. 24.2017, 3, 14 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Distribution results on polynomials with bounded roots
Kirschenhofer, P. & Thuswaldner, J., 21 Apr 2017, In: Monatshefte für Mathematik. 185.2018, 4, p. 689-715 27 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
No two non-real conjugates of a Pisot number have the same imaginary parts
Dubickas, A., Hare, K. & Jankauskas, J., Mar 2017, In: Mathematics of computation. 86.2017, 304, p. 935-950 16 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Software for binary classification of uneven geochemical datasets V1.0
Antenreiter, M., 10 Jan 2017Research output: Non-textual form › Software › Research
- Published
Automatic Scene Interpretation with Totally Occluded Objects
Antenreiter, M., 2017Research output: Thesis › Doctoral Thesis